# SDR SIMA20210107001

- Difficulty date: January 7, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 37,851 hours, 32,956 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 LH EMERGENCY EXIT LIGHT STRIP HAS A BROKEN WIRE/TERMINAL END CONNECTION ON THE LIGHT STRIP SIDE.-C/A-COMPLETE:REPLACED #1 L/H EMERGENCY EXIT LIGHT STRIP DISCONNECTABLE SPLICE ON THE LIGHT STRIP SIDE I.A.W. EMB145 S.W.P.M. 20-21-00.
